MathSciNet Relay Station
MathSciNet bibliographic data
MR2219007 (2007c:53061) 53C26 (53C28)
Bielawski, Roger Manifolds with an ${\rm SU}(2)$-action on the tangent bundle. Trans. Amer. Math. Soc. 358 (2006), no. 9, 3997–4019 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement